# SDR SWAA105618

- Difficulty date: September 20, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 76,159 hours, 58,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509
- Condition: Cracked
- Location: Bs 707-714
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND LONGITUDINAL FLOORBEAM WEB CRACKED BETWEEN BS 707 TO BS 714, BBL 0.  REPAIRED WEB PER ER AND EA.
